Alert archive / New Hampshire / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Gray, ME

April 28, 2009

NWS Gray, ME issued this red flag warning at Apr 28, 2009, 3:53 AM EDT. It took effect at Apr 28, 2009, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2009, 3:53 AM EDT (07:53 UTC)
In effect from
Apr 28, 2009, 12:00 PM EDT
Expired
Apr 28, 2009, 6:00 PM EDT
In force
6 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KGYX 280753
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
353 AM EDT TUE APR 28 2009

...HIGH TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL LEAD
TO AN INCREASED FIRE THREAT TODAY...

NHZ005>010-013-014-281615-
/O.UPG.KGYX.FW.A.0004.090428T1600Z-090429T0000Z/
/O.NEW.KGYX.FW.W.0003.090428T1600Z-090428T2200Z/
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
353 AM EDT TUE APR 28 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

VERY WARM TEMPERATURES AND LOW HUMIDITY TUESDAY AFTERNOON WITH AN
INCREASING SOUTHWEST WIND WILL CREATE THE POTENTIAL FOR DANGEROUS
FIRE GROWTH. WINDS WILL INCREASE TO 15 TO 20 MPH WHILE RELATIVE
HUMIDITY WILL BE AROUND 25 PERCENT AND TEMPERATURES IN THE 80S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MEZ012>014-018>024-281615-
/O.CON.KGYX.FW.A.0004.090428T1600Z-090429T0000Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-
353 AM EDT TUE APR 28 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH THIS EVENING. 

VERY WARM TEMPERATURES AND LOW HUMIDITY THIS AFTERNOON WITH AN
INCREASING SOUTHWEST WIND CREATE THE POTENTIAL FOR DANGEROUS FIRE
GROWTH. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME HIGHER GUSTS
WHILE RELATIVE HUMIDITY WILL BE AROUND 25 PERCENT AND TEMPERATURES
VERY WARM WITH SOME LOCATIONS REACHING 85 TO 90 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
000 
WWUS81 KGYX 281304
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
904 AM EDT TUE APR 28 2009

...HIGH TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL LEAD
TO AN INCREASED FIRE THREAT TODAY...

MEZ012>014-018>024-282115-
/O.UPG.KGYX.FW.A.0004.090428T1600Z-090429T0000Z/
/O.EXA.KGYX.FW.W.0003.090428T1600Z-090428T2200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-
904 AM EDT TUE APR 28 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

VERY WARM TEMPERATURES AND LOW HUMIDITY THIS AFTERNOON WITH AN
INCREASING SOUTHWEST WIND CREATE THE POTENTIAL FOR DANGEROUS FIRE
GROWTH. WINDS WILL INCREASE TO 15 TO 20 MPH WITH SOME HIGHER GUSTS
WHILE RELATIVE HUMIDITY WILL BE AROUND 25 PERCENT AND TEMPERATURES
VERY WARM WITH SOME LOCATIONS REACHING 85 TO 90 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NHZ005>010-013-014-282115-
/O.CON.KGYX.FW.W.0003.090428T1600Z-090428T2200Z/
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
904 AM EDT TUE APR 28 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

VERY WARM TEMPERATURES AND LOW HUMIDITY TUESDAY AFTERNOON WITH AN
INCREASING SOUTHWEST WIND WILL CREATE THE POTENTIAL FOR DANGEROUS
FIRE GROWTH. WINDS WILL INCREASE TO 15 TO 20 MPH WHILE RELATIVE
HUMIDITY WILL BE AROUND 25 PERCENT AND TEMPERATURES IN THE 80S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS81 KGYX 281905
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT TUE APR 28 2009

...HIGH TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL LEAD
TO AN INCREASED FIRE THREAT FOR THE REST OF THE AFTERNOON...

MEZ012>014-018>024-NHZ005>010-013-014-282200-
/O.CON.KGYX.FW.W.0003.000000T0000Z-090428T2200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
305 PM EDT TUE APR 28 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

VERY WARM TEMPERATURES AND LOW HUMIDITY TUESDAY AFTERNOON WITH AN
INCREASING SOUTHWEST WIND WILL CREATE THE POTENTIAL FOR DANGEROUS
FIRE GROWTH. WINDS WILL INCREASE TO 15 TO 20 MPH WHILE RELATIVE
HUMIDITY WILL BE AROUND 25 PERCENT AND TEMPERATURES IN THE 80S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS81 KGYX 281906 CCA
RFWGYX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT TUE APR 28 2009

...HIGH TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL LEAD
TO AN INCREASED FIRE THREAT FOR THE REST OF THE AFTERNOON...

MEZ012>014-018>024-NHZ005>010-013-014-282200-
/O.COR.KGYX.FW.W.0003.000000T0000Z-090428T2200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
305 PM EDT TUE APR 28 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

VERY WARM TEMPERATURES AND LOW HUMIDITY THIS AFTERNOON WITH AN
INCREASING SOUTHWEST WIND WILL CREATE THE POTENTIAL FOR DANGEROUS
FIRE GROWTH. WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL
COMBINE WITH RELATIVE HUMIDITIES BETWEEN 20 AND 25 PERCENT FOR THE
REST OF THE AFTERNOON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 27, 8:17 PM EDT, 7 hours 36 minutes earlier.

Area forecast discussion, Apr 27, 8:17 PM EDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
817 PM EDT MON APR 27 2009

.SYNOPSIS...
A COLD FRONT WILL APPROACH NORTHERN NEW ENGLAND TONIGHT AND PASS
OFF THE COAST TUESDAY EVENING. HIGH PRESSURE WILL BUILD OVERHEAD
WEDNESDAY AND MOVE EAST OF THE AREA THURSDAY. LOW PRESSURE WILL
PASS TO THE NORTH THURSDAY NIGHT...WITH A SERIES OF DISTURBANCES
CROSSING NORTHERN NEW ENGLAND THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
---UPDATED---
AREA OF STRATUS HAS MOVED ONSHORE AND HAS COVERED PRETTY MUCH ALL
OF THE COASTAL AREAS IN MAINE. VISIBILITIES ALONG THE COAST HAVE
BEEN RANGING FROM A MILE TO THREE MILES. EXPECT VISIBILITIES TO
WORSEN AS THE EVENING PROGRESSES. STRATUS WILL LIKELY PUSH AS FAR
INLAND AS THE FOOTHILLS BEFORE STOPPING. BIG QUESTION WILL BE HOW
LONG IT TAKES TO BURN OFF TOMORROW. MODELS CURRENTLY SUGGESTING
THAT THE WINDS SHOULD SHIFT TO THE SOUTHWEST BETWEEN 09Z AND 12Z.
IF THIS OCCURS THEN THE FOG AND STRATUS SHOULD DISSIPATE OR MOVE
OFFSHORE EARLY TOMORROW MORNING...ALLOWING TEMPERATURES IN THESE
REGIONS TO CLIMB INTO THE 80S BY AFTERNOON.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FOG/STRATUS SHOULD BURN OFF FAIRLY EARLY AS SFC WINDS INCREASE
FROM THE SW. EXPECT TEMPS TO BE CLOSE TO A RECORD AT CONCORD /92/
AND EXPECT THE RECORD HIGH AT PORTLAND /81/ TO BE BROKEN. FRONT
WILL BE PUSHING SOUTH WITH SHOWERS AND PSBL THUNDERSTORMS MOVING
FIRST INTO THE MTNS DURING THE EARLY AFTN AND REACHING THE COAST
BY EARLY EVENING. WILL ISSUE A FIRE WEATHER WATCH. SEE FIRE
WEATHER SECTION BELOW.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
FOR TUESDAY NIGHT...THE GFS IS A FEW HOURS SLOWER ON THE
PROGRESSION OF THE COLD FRONT THAN THE NAM/GEM/UKMET. THIS LIKELY
STEMS FROM THE STRENGTH OF THE SHORTWAVE PUSHING THE FRONT...WHICH
THE GFS IS WEAKER WITH. WITH THE SEA-BREEZE IN PLACE...NOT READY
TO DISCOUNT THE GFS FRONTAL POSITION...INSTEAD USING A NAM/GFS
COMPROMISE. HOWEVER...DO FEEL THE GFS QPF FOR EARLY TUESDAY NIGHT
IS WAY OVERDONE...LIKELY A CONVECTIVE ISSUE. FRONTAL PASSAGE INTO
THE EVENING ONLY LOOKS TO SUPPORT CHANCE POPS...WELL LOWER THAN
GFS QPF WOULD INDICATE...AND A TAD LOWER THAN NAM/GFS COMPROMISE.
OTHERWISE...ACCEPT MOS BLEND FOR LOWS...HEDGING JUST A TAD ON THE
WARM SIDE.

WEDNESDAY AND THURSDAY LOOK DRY...WITH GOOD MODEL AGREEMENT ON THE
HIGH PRESSURE RIDGE. BUFKIT SHOWS DRY AIR AT NEARLY ALL
LEVELS...WITH MOSTLY CLEAR SKIES EXPECTED. AGAIN NO REASON TO
STRAY TOO FAR FROM MOS IN THIS TIME FRAME.

THINGS GET A BIT MORE COMPLICATED THURSDAY NIGHT AS A WARM FRONT
LIFTS NORTHWARD TOWARDS THE REGION...AS THE HIGH MOVES TO THE
EAST. CONFIDENCE ON TIMING WAVES LOWERS AT THIS POINT WITH 00Z
EUROPEAN DIFFERING FROM THE 12Z GFS RUN. MODELS DO AGREE LOW
PRESSURE WILL PASS TO THE NORTH LIFTING THE FRONT ACROSS...WITH
THE ASSOCIATED COLD FRONT THEN STALLING AND SERVING AS A FOCUS FOR
WAVES OF LOW PRESSURE. HARD TO TIME WAVES AT THIS DISTANCE...BUT
GENERALLY EXPECT A MOIST PATTERN TO LAST THROUGH SATURDAY. RAIN
COULD LINGER LONGER PER THE EUROPEAN...BUT TAPER POPS DOWN AS
THE GFS SHOWS SOME HOPE OF A CLEARING SHORTWAVE. POPS GENERALLY IN
HIGH CHANCE-LOW LIKELY RANGE GIVEN THE MOIST UPPER LEVEL FLOW.

GENERALLY USE GFS MOS FOR TEMPERATURES...HOWEVER DID TWEAK LOWS UP
THURSDAY/FRIDAY...WITH SUB-FREEZING LOWS UNLIKELY GIVEN THE
EXPECTED CLOUD COVER AND RAIN.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...EXPECT VFR TONIGHT WITH DEVELOPING MVFR/IFR IN PATCHY
FOG AND STRATUS. CONDITIONS IMPROVE QUICKLY TUES MORN TO VFR.
EXPECT VFR FOR MOST OF THE DAY TUESDAY.

LONG TERM...SHOWERS AND THUNDERSTORMS MAY LINGER INTO TUESDAY
EVENING...BUT SHOULD BE DONE BY MIDNIGHT. RELATIVELY HIGH
CONFIDENCE IN VFR CONDITIONS THROUGH THURSDAY...UNDER HIGH
PRESSURE. ONLY POTENTIAL ISSUE LOOKS TO BE ISOLATED RADIATION FOG.

&&

.MARINE...
SHORT TERM...EXPECT WINDS TO INCREASE TUESDAY WITH SCA POTENTIAL
DURING THE AFTN.

LONG TERM...EXPECT A PERIOD OF GUSTY WINDS IMMEDIATELY BEHIND THE
COLD FRONT. NAM BUFKIT SHOWS STRONG WINDS ALOFT STRUGGLING TO MIX
AHEAD OF THE FRONT...HOWEVER A 2 - 4 HOUR PERIOD OF GOOD MIXING IS
FORECAST BEHIND THE FRONT...WITH GUST POTENTIAL OF AROUND 30 KTS
LIKELY. WINDS SHOULD DROP OFF AS THE FRONT PUSHES FURTHER
SOUTH. SUB-SCA WINDS LIKELY WEDNESDAY AND THURSDAY AS HIGH
PRESSURE DOMINATES. SEA-BREEZE SHOULD BE DOMINANT FEATURE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR MEZ012>014-018>024.
NH...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NHZ005>010-013-014.
MARINE...NONE.

&&

NEAR TERM...POHL
Hazardous weather outlook, Apr 28, 3:37 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
337 AM EDT TUE APR 28 2009

MEZ007>009-013-025>028-NHZ001>004-290745-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-
337 AM EDT TUE APR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ005>010-013-014-290745-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
337 AM EDT TUE APR 28 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012-014-018>024-290745-
SOUTHERN OXFORD-SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-
337 AM EDT TUE APR 28 2009

...FIRE WEATHER WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-290745-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
337 AM EDT TUE APR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:15 AM EDTSmall Craft AdvisoryGYX13 hr

Nearby

Red Flag Warnings in New Hampshire, 2009Red Flag Warnings in Maine, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.